# SDR AWXA200500649

- Difficulty date: May 23, 2005
- Submitted: June 3, 2005
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 62,036 hours, 39,128 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 654645521C
- Part serial: BN854
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-19 CHECK, LT AILERON TAB WAS FOUND TO BE SEPARATED ALONG THE AFT EDGE NEAR THE OUTBOARD END.  MAINTENANCE REMOVED ALL CONTAMINANTS AND WATER FROM DAMAGED AREA AND REPAIRED LT AILERON TAB IAW BOEING 737-300 SRM 51-70-06-0 FIG 13.
